| Model Number |
DIAM 36MM TH+6 A 7.5° |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
08/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a closed reduction under anesthesia due to instability/dislocation, 3 months post-operative.Patient id: (b)(4).".